Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
glenm887

Retin-A - How long does it take for redness to go?

Recommended Posts

I started applying Retin-A 0.01% on Monday morning. I've now applied it 4 times and my skin has started to become red around my mouth area. How long does it take for the redness to go down? its extremely sore!

Share this post


Link to post
Share on other sites

Redness will go away only when you stop using retin-a.

If you use a moisturizer while using retin-a this will make your face red.

Share this post


Link to post
Share on other sites
Redness will go away only when you stop using retin-a.

If you use a moisturizer while using retin-a this will make your face red.

Are you sure? isn't it a bit stupid to have perm redness!

Share this post


Link to post
Share on other sites
You are supposed to apply it at night and use a SPF during the day.

My prescription gives instructions to apply twice a day, thats also what the derm said to me!

Share this post


Link to post
Share on other sites

Supposedly the redness that your experiencing is just an initial irritation to the medication. That being said, it will take about 1-2 weeks to go away. Of course, every medication differs from person to person.

Share this post


Link to post
Share on other sites
I started applying Retin-A 0.01% on Monday morning.  I've now applied it 4 times and my skin has started to become red around my mouth area.  How long does it take for the redness to go down? its extremely sore!

is your redness juz pigmentation type or are they actually pimples?? This may be the effects of "becoming worse before it gets better',lots of retin_A users experienced this. Such side effects sometimes subsides after 2-4 weeks but some users from this forum said that months after using,they are still having worse breakouts.

Share this post


Link to post
Share on other sites

the redness is around my mouth where i don't actually get many spots, its more eczema like. i've had to put hydrocortasone cream on it because the burning was so intense.

The spots on my forehead are worse but there's not much eczema there. Zineryt use to heal the breakouts within 2-3 days, now my spots have been there and are not healing since stopping Zineryt and using Retin-A.

Share this post


Link to post
Share on other sites

the redness is typical; for most people, it subsides after two weeks. you may try using a moisturizer after applying the retin-a, or using the retin-a once a day. it's odd that you've been asked to use it twice a day; sunlight breaks apart retin-a, so it's kind of pointless to use it in the morning.

Share this post


Link to post
Share on other sites

Reddness sucks a lot, it never really goes away untill you stop using it for a month or more. its one of those things you just have to live with.

Share this post


Link to post
Share on other sites

I, too have been prescripted with tretinoin 0.1% by my dermatologist. I've been using it already for 5 days, and it seems that after everytime i washed my face, it turns red and a few minutes, it subsides. Maybe, you just have to be patient, and have to wait for it to subside. By the way, how long should I wait for the results for the scars will fade, and zits to pass? My zits have been pricked by the derma, and I notice that the wounds heal and look depressed. Is that natural? cry.gif

Share this post


Link to post
Share on other sites

I, too have been prescripted with tretinoin 0.1% by my dermatologist. I've been using it already for 5 days, and it seems that after everytime i washed my face, it turns red and a few minutes, it subsides. Maybe, you just have to be patient, and have to wait for it to subside. By the way, how long should I wait for the results for the scars will fade, and zits to pass? My zits have been pricked by the derma, and I notice that the wounds heal and look depressed. Is that natural? cry.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×